# SDR DALA2018080204823

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 12,079 hours, 4,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20D EMERGENCY LIGHT INOP. RESECURED EMERGENCY LIGHT ASSY CONNECTOR AT 20D. OPS CHECK OK.
